# SDR AU010008

- Difficulty date: January 3, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360HB
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 631996
- Condition: Cracked
- Location: Engine Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 CYLINDER ROCKER HAT REMOVED TO REPAIR OIL LEAK. THE ROCKER PIN RETAINER WAS FOUND TO CRACKED. ON FURTHER INSPECTION OTHER ROCKER PIN RETAINERS SHOWED SIGNS OF INCIPIENT FAILURE.
